# SDR UPS07849990

- Difficulty date: June 18, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTS WOULD NOT COME ON WHEN PERFORMING TEST.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY AND RELAY UNIT AND TESTED IAW 33-50-01-2.  TESTS OK.
